Access content directly

Matthieu Josuat-Vergès

Researcher, CNRS
37
Documents
Current affiliations
  • 557826
  • 1005016
  • 441569
Researcher identifiers
Contact
Web site
  • https://www.irif.fr/users/josuat/index

Publications

Image document

The generalized cluster complex: refined enumeration of faces and related parking spaces

Theo Douvropoulos , Matthieu Josuat-Vergès
Symmetry, Integrability and Geometry : Methods and Applications, 2023, 19, pp.069. ⟨10.3842/SIGMA.2023.069⟩
Journal articles hal-03788169v2
Image document

Some properties of the parking function poset

Bérénice Delcroix-Oger , Matthieu Josuat-Vergès , Lucas Randazzo
The Electronic Journal of Combinatorics, 2022, 29 (4), Research Paper P4.42. ⟨10.37236/10714⟩
Journal articles hal-03174934v2
Image document

Combinatorial proof of an identity on Genocchi numbers

Beáta Bényi , Matthieu Josuat-Vergès
Journal of Integer Sequences, 2021, 24 (7), pp.Article 21.7.6
Journal articles hal-02981786v1
Image document

Extensions of partial cyclic orders and consecutive coordinate polytopes

Arvind Ayyer , Matthieu Josuat-Vergès , Sanjay Ramassamy
Annales Henri Lebesgue, 2020, 3, pp.275-297. ⟨10.5802/ahl.33⟩
Journal articles ensl-01745941v2
Image document

Noncrossing partitions, Bruhat order and the cluster complex

Philippe Biane , Matthieu Josuat-Vergès
Annales de l'Institut Fourier, 2019, 69 (5), pp.2241-2289. ⟨10.5802/aif.3294⟩
Journal articles hal-01687706v1
Image document

∆-cumulants in terms of moments

Matthieu Josuat-Vergès
Infinite Dimensional Analysis, Quantum Probability and Related Topics, 2018, 21 (2), pp.Article ID 1850012. ⟨10.1142/S0219025718500121⟩
Journal articles hal-02106470v1
Image document

Subalgebras of Solomon’s descent algebra based on alternating runs

Matthieu Josuat-Vergès , C.Y. Amy Pang
Journal of Combinatorial Theory, Series A, 2018, 158, pp.36-65. ⟨10.1016/j.jcta.2018.03.012⟩
Journal articles hal-02332676v1
Image document

A q-analog of Schläfli and Gould identities on Stirling numbers

Matthieu Josuat-Vergès
Ramanujan Journal, 2018, 46, pp.483-507
Journal articles hal-01372920v1
Image document

Stammering tableaux

Matthieu Josuat-Vergès
Discrete Mathematics and Theoretical Computer Science, 2017, 19 (3), pp.dmtcs:3930. ⟨10.23638/DMTCS-19-3-3⟩
Journal articles hal-01254699v1

Free cumulants, Schröder trees, and operads

Matthieu Josuat-Vergès , Frederic Menous , Jean-Christophe Novelli , Jean-Yves Thibon
Advances in Applied Mathematics, 2017, 88, pp.92 - 119. ⟨10.1016/j.aam.2017.02.002⟩
Journal articles hal-01720358v1
Image document

Flag statistics from the Ehrhart h* -polynomial of multi-hypersimplices

Guo-Niu Han , Matthieu Josuat-Vergès
The Electronic Journal of Combinatorics, 2016, 23 (1), Research Paper #P1.55. ⟨10.37236/5538⟩
Journal articles hal-01396520v1
Image document

Refined Enumeration of Noncrossing Chains and Hook Formulas

Matthieu Josuat-Vergès
Annals of Combinatorics, 2015, 19 (3), pp.443-460. ⟨10.1007/s00026-015-0278-5⟩
Journal articles hal-01189485v1
Image document

Generalized Dyck tilings

Matthieu Josuat-Vergès , Jang Soo Kim
European Journal of Combinatorics, 2015, 51, pp.458-474. ⟨10.1016/j.ejc.2015.07.015⟩
Journal articles hal-01396532v1
Image document

Derivatives of the tree function

Matthieu Josuat-Vergès
Ramanujan Journal, 2015, 38 (1), pp.1-15. ⟨10.1007/s11139-015-9684-x⟩
Journal articles hal-01396526v1
Image document

A generalization of Euler numbers to finite Coxeter groups

Matthieu Josuat-Vergès
Annals of Combinatorics, 2015, 19 (2), pp.325-336. ⟨10.1007/s00026-015-0267-8⟩
Journal articles hal-00824258v1
Image document

Enumeration of snakes and cycle-alternating permutations

Matthieu Josuat-Vergès
The Australasian Journal of Combinatorics, 2014, 60 (3), pp.279-305
Journal articles hal-01148943v1
Image document

Crossings of signed permutations and q-Eulerian numbers of type B

Sylvie Corteel , Matthieu Josuat-Vergès , Jang Soo Kim
Journal of Combinatorics, 2013, 4, pp.191-228
Journal articles hal-00967541v1
Image document

Cumulants of the q-semicircular Law, Tutte Polynomials, and Heaps

Matthieu Josuat-Vergès
Canadian Journal of Mathematics, 2013, 65, pp.863-878. ⟨10.4153/CJM-2012-042-9⟩
Journal articles hal-00787795v1
Image document

Touchard-Riordan formulas, T-fractions, and Jacobi's triple product identity

Matthieu Josuat-Vergès , Jang Soo Kim
Ramanujan Journal, 2013, 30 (3), pp.341--378. ⟨10.1007/s11139-012-9403-9⟩
Journal articles hal-00967539v1
Image document

The algebraic combinatorics of snakes

Matthieu Josuat-Vergès , Jean-Christophe Novelli , Jean-Yves Thibon
Journal of Combinatorial Theory, Series A, 2012, 119 (8), pp.1613-1638. ⟨10.1016/j.jcta.2012.05.002⟩
Journal articles hal-00735009v1

Combinatorics of the Three-Parameter PASEP Partition Function

Matthieu Josuat-Vergès
The Electronic Journal of Combinatorics, 2011, 18 (1), Research Paper P22. ⟨10.37236/509⟩
Journal articles hal-03627924v1

The Matrix Ansatz, orthogonal polynomials, and permutations

Sylvie Corteel , Matthieu Josuat-Vergès , Lauren Williams
Advances in Applied Mathematics, 2011, 46 (1-4), pp.209-225. ⟨10.1016/j.aam.2010.04.009⟩
Journal articles hal-03628035v1

Crossings, Motzkin paths and moments

Matthieu Josuat-Vergès , Martin Rubey
Discrete Mathematics, 2011, 311 (18-19), pp.2064-2078. ⟨10.1016/j.disc.2011.05.019⟩
Journal articles hal-03627971v1

New Dumont permutations

Alexander Burstein , Matthieu Josuat-Vergès , Walter Stromquist
Pure Mathematics and Applications (Algebra and Theoretical Computer Science), 2011, 21 (2), pp.177--206
Journal articles hal-03622787v1

Generalized Dumont-Foata polynomials and alternative tableaux

Matthieu Josuat-Vergès
Seminaire Lotharingien de Combinatoire, 2010, 64, pp.B64b
Journal articles hal-03622750v1

Rook placements in Young diagrams and permutation enumeration

Matthieu Josuat-Vergès
Advances in Applied Mathematics, 2010, 47 (1), pp.1-22. ⟨10.1016/j.aam.2010.04.003⟩
Journal articles hal-04227619v1

A q-enumeration of alternating permutations

Matthieu Josuat-Vergès
European Journal of Combinatorics, 2010, 31 (7), pp.1892-1906. ⟨10.1016/j.ejc.2010.01.008⟩
Journal articles hal-03618495v1

Bijections between pattern-avoiding fillings of Young diagrams

Matthieu Josuat-Vergès
Journal of Combinatorial Theory, Series A, 2010, 117 (8), pp.1218-1230. ⟨10.1016/j.jcta.2010.03.006⟩
Journal articles hal-03618488v1

Noncommutative free cumulants

Matthieu Josuat-Vergès , Frédéric Menous , Jean-Christophe Novelli , Jean-Yves Thibon
Formal Power Series and Algebraic Combinatorics, Jul 2017, London, United Kingdom. pp.Article #58
Conference papers hal-04227636v1
Image document

Minimal factorizations of a cycle: a multivariate generating function

Philippe Biane , Matthieu Josuat-Vergès
28-th International Conference on Formal Power Series and Algebraic Combinatorics, Simon Fraser University, Jul 2016, Vancouver, Canada. ⟨10.46298/dmtcs.6318⟩
Conference papers hal-02173738v1
Image document

Generalized Dyck tilings (Extended Abstract)

Matthieu Josuat-Vergès , Jang Soo Kim
26th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2014), 2014, Chicago, United States. pp.181-192, ⟨10.46298/dmtcs.2391⟩
Conference papers hal-01058407v2
Image document

Cumulants of the q-semicircular law, Tutte polynomials, and heaps

Matthieu Josuat-Vergès
24th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2012), 2012, Nagoya, Japan. pp.683-696, ⟨10.46298/dmtcs.3074⟩
Conference papers hal-01283100v1
Image document

Touchard-Riordan formulas, T-fractions, and Jacobi's triple product identity

Matthieu Josuat-Vergès , Jang-Soo Kim
23rd International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2011), 2011, Reykjavik, Iceland. pp.563-574, ⟨10.46298/dmtcs.2934⟩
Conference papers hal-01215053v1
Image document

Combinatorics of the PASEP partition function

Matthieu Josuat-Vergès
22nd International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2010), 2010, San Francisco, United States. pp.331-342, ⟨10.46298/dmtcs.2855⟩
Conference papers hal-01186283v1
Image document

Matrix Ansatz, lattice paths and rook placements

S. Corteel , M. Josuat-Vergès , T. Prellberg , M. Rubey
21st International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2009), 2009, Hagenberg, Austria. pp.313-324, ⟨10.46298/dmtcs.2751⟩
Conference papers hal-01185444v1